AV13 Event Ticket

Ticket Price: £105.00

Attendee Info


Event Date: 22 October 2023
Event Reception Opens: 7.45am
Event Time: 8.45am - 7.15pm

Ticket Info

Ticket gives event access for one person.
Includes all teas and coffees on the day.
Includes 14 day access to the presentation recordings.
Venue: The Leonardo Hotel, Midsummer Boulevard, Milton Keynes, MK9 2HP.

Payment options

Payment by Bank Transfer is also avaialble when you book your ticket.

AV13 is not a residential conference and offers no accommodation with any ticket booking/purchase. You can book direct with The Leonardo. Alternatively the area around the conference venue has many hotel/food/accommodation options. Come for the day, stay at the Leonardo or stay locally. The choice is yours.

Event Starts: 8.45am - First Speaker: 9.00am - Finishes: 7.15pm

Location: Upstairs Conference Room - The Leonardo Hotel

Dedicated AV bar for drinks and chat post event


Event Check-In and Passes

The AV13 event reception desk will open at 7.45am on Sunday 22nd October. You can arrive, register and collect your pass from 7.45am. It will also be open from 4pm to 6pm on Saturday 21st October. If you are staying at the Leonardo or staying locally you can register and collect your event pass on the Saturday to save time on the Sunday morning. Tea and coffee are available before the event commences and throughout the day.

Refreshments

Tea and coffee are available before the event commences and throughout the day. The refreshment breaks provide ample opportunity to chat and network.

Event Venue Information

Leonardo Hotel Milton Keynes
Midsummer Boulevard, Milton Keynes, MK9 2HP.
www.leonardohotels.co.uk

The Leonardo Hotel has 279 Rooms
Booking Line 01908 843700
No Dogs except service dogs. Check in from 3pm.

Hotel Parking: Directly Opposite the Hotel
Parking is free between 6pm-7am. Outside of these times charges apply: 50p/hr or £5.50 per 24 hours.
Parking is in the purple bays and black parking meters. Parking can also be purchased online or via Ringo app (Details at carpark).

Nearby Hotels

Moxy
www.miltonkeyneshotel.co.uk
331 Avebury Boulevard, Central Milton Keynes Milton Keynes, United Kingdom, MK9 2GA.
Tel 01908 106288
0.29 miles - 2 mins from conference location.

Travelodge Central
www.travelodge.co.uk
199 Grafton Gate, Milton Keynes, MK9 1AL
Tel 0871 984 6199
0.49 miles - 3 mins from Conference location.

Premier Inn Central (Xscape)
www.premierinn.com
Secklow Gate West, Central Milton Keynes, Buckinghamshire, MK9 3BZ.
Tel 0333 321 1328
0.74 miles - 4 mins from conference location.

Food and Dining

Please note food is not avaialble at the Leonardo Hotel for AV13 ticket only attendees. There are plenty of choices within a short walk of the venue.

Local Food Outlets and Eateries
There are several food outlets areound the Leonardo Hotel. Please see the TripAdvisor recommendations below. As AV13 is held on a Sunday we recommend checking opening hours and reservation/booking requirements before arrival.

Trip Advisor Recommendations
https://www.tripadvisor.co.uk/leonardo-nearby


The Alternative View 13 Schedule

Event Registration

7.45am: Event reception opens. Tea and coffee on arrival.

Morning Session

8.45am: Brian Gerrish opens the event. Gary Fraughen opening address/housekeeping.

9.00am: Brian Gerrish - End of an Era Jigsaw: Assembling the Alternative View pieces for 2023.

10.00am: 15 Min Short Comfort Break.

10.15am: Pierre Sabak - The Murder of Reality: Evidence of an Alien Culture within Ancient & Modern Symbolism.

11.15am: 15 Min Short Comfort Break.

11.30am: Thomas Sheridan - Psychic Defense from the Black Magic of the Gaslighting Concensus Magi.

Lunch Break

12.30pm - 1.15pm: Lunch sitting one. 1.45pm - 2.30pm: Lunch sitting two.

Special guest recorded message and Ian R Crane presentation playing during lunch break.

Afternoon Session

2.30pm: Pippa King - Your Body: Biometrics and the Increasing Use of Control.

3.30pm: 15 Min Short Comfort Break.

3.45pm: David DuByne Livestream - Embrace the Awakening, Embrace the Cycle: The Water Bearer Returns.

4.45pm: 15 Min Short Comfort Break.

5.00pm: Michael Feeley - The Book of Secrets: Your True Divinity Revealed.

6.00pm: 15 Min Short Comfort Break.

Evening Session

6.15pm: Gary Fraughen - AI in the Electrical Aether the Fifth Element and Quintessence of Our Reality.

7.00pm: Gary Fraughen rounding up statement. Gary and Brian bring the event to a close.

7.15pm: Event closes.